Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 10, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Deligne periods of mixed motives, $K$-theory and the entropy of certain $\mathbb{Z}^{n}$-actions
Christopher Deninger.
J. Amer. Math. Soc. 10 (1997), 259-281
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1415320
Mod 2 and mod 5 icosahedral representations
N. I. Shepherd-Barron and R. Taylor.
J. Amer. Math. Soc. 10 (1997), 283-298
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1415322
Mean growth of Koenigs eigenfunctions
Paul S. Bourdon and Joel H. Shapiro.
J. Amer. Math. Soc. 10 (1997), 299-325
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1401457
Generalizations of Müntz’s Theorem via a Remez-type inequality for Müntz spaces
Peter Borwein and Tamás Erdélyi.
J. Amer. Math. Soc. 10 (1997), 327-349
Abstract, references and article information
Full-text PDF Free Access
A polynomially bounded operator on Hilbert space which is not similar to a contraction
Gilles Pisier.
J. Amer. Math. Soc. 10 (1997), 351-369
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1415321
Lattice points in simple polytopes
Michel Brion and Michèle Vergne.
J. Amer. Math. Soc. 10 (1997), 371-392
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1415319
Local exactness in a class of differential complexes
Sagun Chanillo and François Treves.
J. Amer. Math. Soc. 10 (1997), 393-426
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1423030
Maximal degeneracy points of GKZ systems
S. Hosono, B. H. Lian and S.-T. Yau.
J. Amer. Math. Soc. 10 (1997), 427-443
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1423031
Matrix $A_{p}$ weights via $S$-functions
A. Volberg.
J. Amer. Math. Soc. 10 (1997), 445-466
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1423034
Torsion algebraic cycles and complex cobordism
Burt Totaro.
J. Amer. Math. Soc. 10 (1997), 467-493
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1423033